| Model Number |
8DFEN |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 8cn85h 8.5mm shil cuffed trach cann (lot# unknown) unknown - shiley unknown shiley trach tube (lot# unknown) unknown - shiley unknown shiley trach tube (lot# unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during use, the cuff of the tracheostomy cannula failed to maintain adequate cuff pressure.The replacement of the tube was done.
Additional Manufacturer Narrative
Correction: g3 on regulatory report number 2936999-2024-00947 initial report correction to clarify date of manufacturer received, g3, on regulatory report number 2936999-2024-00947 initial report to be 2024-may-09.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.